Cyclic Contractions and Fixed Point Theorems
No Thumbnail Available
Date
2012
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Nis, Fac Sci Math
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this manuscript, the existence and uniqueness of fixed points of a class of cyclic operators defined on a closed subset of a Banach space is discussed. Fixed point theorems for some contractions from this class are introduced and illustrative examples are given.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254; ERHAN, INCI M./0000-0001-6042-3695
Keywords
Cyclic contraction, Banach spaces
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Source
Volume
26
Issue
4
Start Page
777
End Page
782